MathSciNet Relay Station
MathSciNet bibliographic data
MR531445 (80e:58007) 58C20 (26B10 58C15)
Komatsu, Hikosaburo The implicit function theorem for ultradifferentiable mappings. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 3, 69–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement